Research Repository

Hankel-norm model approximation for LPV systems with parameter-varying time delays

Wu, Ligang and Shi, Peng and Su, Xiaojie (2010) Hankel-norm model approximation for LPV systems with parameter-varying time delays. International Journal of Systems Science, 41 (10). pp. 1173-1185. ISSN 0020-7721

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ResPubID19911, Hankel-norm, linear matrix inequality, linear parameter-varying systems, model approximation, model reduction, parameter-varying delay
Subjects: Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0802 Computation Theory and Mathematics
SEO Classification > 970108 Expanding Knowledge in the Information and Computing Sciences
Related URLs:
Depositing User: VUIR
Date Deposited: 21 Dec 2011 04:41
Last Modified: 30 May 2012 04:49
URI: http://vuir.vu.edu.au/id/eprint/7428
DOI: 10.1080/00207720903171753
ePrint Statistics: View download statistics for this item
Citations in Scopus: 7 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar